We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I was put on Prometrium 200 mg daily starting on June 29th. ( I was a little over 3 weeks pregnant at that time) So I have been on it for over 4 weeks now.
I feel real crampy and have a stomach ache all day long. I am real tired ( seems way more than what normal should bel ) and plus I have very little energy to do anything. I was just wondering if this is normal? I know it is HELPING the baby but it is causing me not to enjoy the pregnancy as much.
I was wondering what kinda of side effects everyone else on this are having? and if you have any advise on how to deal with the side effects?
I am hoping to only be on this medicine for another 4 or 5 weeks.
do you think they are going to put me on any other medicine after they take me off this?